MathSciNet Relay Station
MathSciNet bibliographic data
MR2092922 (2006a:60123) 60H30 (60G44 60H10 91B28)
Hobson, David Stochastic volatility models, correlation, and the $q$-optimal measure. Math. Finance 14 (2004), no. 4, 537–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement